Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Analogues of Artin's conjecture

Author: Larry Joel Goldstein
Journal: Trans. Amer. Math. Soc. 149 (1970), 431-442
MSC: Primary 10.65
MathSciNet review: 0279066
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Based on heuristic, a general conjecture is made, which contains Artin's primitive root conjecture as a special case. Special cases of the general conjecture are verified using the generalized Siegel-Walfisz theorem. It is shown that the general conjecture can be considered as an infinite-dimensional analogue of the Tchebotarev density theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.65

Retrieve articles in all journals with MSC: 10.65

Additional Information

Keywords: Number field, zeta function, Riemann hypothesis, primitive root, density of primes, Tchebotarev's theorem, locally compact group, Haar measure, equidistribution
Article copyright: © Copyright 1970 American Mathematical Society